Subscribe to RSS
Multiple Drug Hypersensitivity in a Small Child with DRESS Syndrome – A Case ReportMultiple Arzneimittelreaktionen bei einem Kleinkind mit DRESS Syndrom – Ein Fallbericht
Drug reaction with eosinophilia and systemic symptoms (DRESS) belongs to the group of severe cutaneous adverse reactions. Here we report a case of drug hypersensitivity against multiple antibiotics with DRESS in a young child with necrotizing pneumonia.
Article published online:
04 July 2022
© 2022. The Author(s). This is an open access article published by Thieme under the terms of the Creative Commons Attribution-NonDerivative-NonCommercial-License, permitting copying and reproduction so long as the original work is given appropriate credit. Contents may not be used for commercial purposes, or adapted, remixed, transformed or built upon. (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Georg Thieme Verlag
Rüdigerstraße 14, 70469 Stuttgart, Germany